Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 412, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 21, 2008, 5:52 PM CDT for Barry County, Newton County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2008, 5:52 PM CDT (22:52 UTC)
- Expired
- Jun 21, 2008, 6:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, Newton County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:40 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 212253
SVRSGF
MOC009-145-212345-
/O.NEW.KSGF.SV.W.0412.080621T2252Z-080621T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT SAT JUN 21 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
WESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 645 PM CDT.
* AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR FAIRVIEW...OR 12 MILES SOUTHWEST OF
MONETT...MOVING SOUTHEAST AT 18 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EXETER BY 625 PM CDT.
7 MILES SOUTHWEST OF CASSVILLE BY 630 PM CDT.
WASHBURN BY 640 PM CDT.
SELIGMAN BY 645 PM CDT.
THE TOWNS OF RIDGLEY AND WAYNE ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3675 9408 3675 9414 3685 9419 3688 9408
3689 9396 3650 9364 3649 9364 3649 9408
TIME...MOT...LOC 2252Z 337DEG 15KT 3678 9407
$$
ANGLE2 follow-up statements
000
WWUS53 KSGF 212324
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT SAT JUN 21 2008
MOC145-212334-
/O.CAN.KSGF.SV.W.0412.000000T0000Z-080621T2345Z/
NEWTON MO-
624 PM CDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3649 9408 3664 9408 3664 9407 3675 9408
3681 9394 3650 9364 3649 9364
TIME...MOT...LOC 2324Z 326DEG 19KT 3664 9395
$$
MOC009-212345-
/O.CON.KSGF.SV.W.0412.000000T0000Z-080621T2345Z/
BARRY MO-
624 PM CDT SAT JUN 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN BARRY COUNTY...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WAYNE...OR NEAR CASSVILLE...MOVING SOUTHEAST
AT 22 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WASHBURN BY 630 PM CDT.
SELIGMAN BY 645 PM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3649 9408 3664 9408 3664 9407 3675 9408
3681 9394 3650 9364 3649 9364
TIME...MOT...LOC 2324Z 326DEG 19KT 3664 9395
$$
ANGLE000
WWUS53 KSGF 212353
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT SAT JUN 21 2008
MOC009-220004-
/O.EXP.KSGF.SV.W.0412.000000T0000Z-080621T2345Z/
BARRY MO-
654 PM CDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARRY COUNTY
EXPIRES AT 645 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3649 9408 3664 9408 3664 9407 3675 9408
3681 9394 3650 9364 3649 9364
TIME...MOT...LOC 2324Z 326DEG 19KT 3664 9395
$$
ANGLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:42 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 21, 5:42 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 542 PM CDT SAT JUN 21 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... SUBTLE FEATURES RULING THE AFTERNOON WEATHER REGIME. A WEAK LOW LEVEL BOUNDARY CONTINUES TO MOVE SOUTH INTO AND THROUGH SOUTHERN MISSOURI. IN ADDITION...A SUBTLE SHORTWAVE IS NOTED OVER KANSAS. MODEST AFTERNOON HEATING RESULTED IN MODERATE INSTABILITY...WITH SBCAPE VALUES APPROACHING 3000 J/KG AND MLCAPE VALUES 2000 J/KG. MULTIPLE CELLS DEVELOPED AFTER 200 PM AND QUICKLY INTENSIFIED. MOST COMMON SEVERE WEATHER FEATURE HAS BEEN HAIL...RANGING FROM DIMES TO AS LARGE AS WALNUTS. WINDS HAVE BEEN A BIT SUBDUED COMPARATIVELY...THOUGH COMMON GUSTS HAVE BEEN IN THE 40 TO 50 MPH RANGE. THERE IS STILL A DECENT DISTRIBUTION OF SBCAPE OUTSIDE OF AREAS ALREADY WORKED OVER BY THUNDERSTORMS. WITH A FEW MORE HOURS OF DAYLIGHT WILL CONTINUE TO OBSERVED SCATTERED DEVELOPMENT ALONG THE MYRIAD OF OUTFLOW BOUNDARIES LOITERING ABOUT THE AREA. THE BEST POTENTIAL FOR SUSTAINED DEVELOPMENT WILL BE FROM THE CASSVILLE AND BRANSON AREAS TO THE NORTHEAST TOWARDS HARTVILLE...HOUSTON AND SALEM AS WELL AS POINTS TO THE SOUTH. DEEP LAYER SHEAR IS QUITE WEAK...RIGHT AROUND 20 KT...THUS AM ANTICIPATING MULTICELL CLUSTERS TO CONTINUE TO BE THE PRIMARY STORM MODE. THESE FEATURES WILL QUICKLY INTENSIFY AND PRODUCE HAIL RATHER QUICKLY...THEN TURN INTO A MINOR WIND AND MODERATE HEAVY RAIN RISK. AS WE HEAD TOWARDS SUNSET...AND FURTHER EXPEND OUR CAPE BUDGET... STORMS WILL DETERIORATE. STORMS SHOULD DISSIPATE BY MID EVENING ALTHOUGH WILL NEED TO KEEP AN EYE ON DEVELOPMENT OVER THE DAKOTAS AND NEBRASKA AS THUNDERSTORMS CONGEAL INTO AN MCS OVERNIGHT. GAGAN && .DISCUSSION... CURRENTLY...WEAK LOW LEVEL CONVERGENCE ALONG A SUBTLE LOW LEVEL BOUNDARY HAS INTERACTED WITH MODERATE INSTABILITY TO PRODUCE ISOLATED TO WIDELY SCATTERED SHRA/TSRA OVER PORTIONS OF THE MISSOURI OZARKS DURING THE PAST HOUR OR SO. WINDS ALOFT ARE RATHER WEAK...WITH THE HIGHEST SPEED IN THE 20-25KT RANGE THROUGH THE 0-6KM LAYER. WITH NOTHING TO HOLD BACK FREE CONVECTION...WILL CONTINUE TO SEE WIDELY SCATTERED SHRA/TSRA DEVELOPMENT ALONG THIS BOUNDARY FOR THE REST OF THE AFTERNOON. ACTIVITY SHOULD BE INSTABILITY BASED...THUS COVERAGE WILL WANE STEADILY AFTER SUNSET. PULSE TYPE SEVERE STORMS ARE POSSIBLE...WITH WINDS TO 60 MPH AND HAIL TO THE SIZE OF PENNIES AND QUARTERS. TONIGHT...AS MENTIONED ABOVE...INSTABILITY BASED SHRA/TSRA WILL LIKELY DISSIPATE AFTER SUNSET. FAIR AND QUIET CONDITIONS WILL PERSIST FOR MOST OF THE REST OF TONIGHT...THOUGH WILL NEED TO KEEP AN EYE ON MCS DEVELOPMENT NEAR THE DAKOTAS/NEBRASKA AS THIS MAY APPROACH BY SUNRISE SUNDAY. SUNDAY AND SUNDAY NIGHT...ANOTHER LOW LEVEL BOUNDARY WILL SLIP SOUTHWARD INTO THE REGION AS A SHORTWAVE ROUNDS THE EASTERN CONUS TROUGH. OVERNIGHT MCS ACTIVITY WILL LIKELY STAY TO THE NORTH... BUT WILL NEED TO MONITOR ITS PROGRESSION AS THE ASSOCIATED CLOUD COVERAGE COULD HAMPER WARMING A BIT. CONTINUED MOIST LOW LEVELS AND REASONABLY COOL MID LEVELS WILL ONCE AGAIN RESULT IN A CAP FREE AND MODERATELY UNSTABLE ENVIRONMENT. LIFT FROM THE TROUGH AND LOW LEVEL BOUNDARY WILL QUICKLY INCITE SCATTERED SHRA/TSRA DEVELOPMENT DURING THE AFTERNOON. DEEP LAYER SHEAR WILL BE STRONGER THAN THE PAST COUPLE OF DAYS...50KT...WITH MLCAPE IN THE 2000-2500 J/KG RANGE. A FEW SUPERCELL STORMS WILL DEVELOP...BUT THE MORE LIKELY AND DOMINATE STORM MODE WILL BE CLUSTERS AND LINE SEGMENTS. LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH ARE THE PRIMARY SEVERE WEATHER RISKS. MONDAY AND TUESDAY...DEVIL IS IN THE FORECAST DETAIL FOR THESE DAYS. THE LATEST SUITE OF MODEL OUTPUT SUGGESTS THAT SHORTWAVE RIDGING WILL LIKELY DOMINATE...LEADING TO LOWER CHANCES FOR RAIN. BUT AS WITH THE FORECAST FOR TODAY AND TOMORROW...THINGS CAN CHANGE QUICKLY. UNFORTUNATELY...NORTHWEST FLOW HAS ITS WAY OF SURPRISING AND WILL CONTINUE A SLIGHTLY MORE PESSIMISTIC OUTLOOK. TIMING SHORTWAVE ENERGY WILL BE THE KEY. HAVE FORECASTED NEAR PERSISTENCE TEMPS AS LITTLE CHANGE IN THE 925/850MB TEMP PROFILES ARE PROGGED. WEDNESDAY THROUGH SATURDAY...SUITE OF MED RANGE MODEL OUTPUT RATHER CONSISTENT WITH PRIOR RUNS. CONTINUED MOIST LOW LEVELS AND NORTHWEST FLOW ALOFT WILL RESULT IN AT LEAST A SLIGHT CHANCE FOR SHRA/TSRA ACTIVITY EACH DAY. TIMING INDIVIDUAL WAVES WITHIN THE BROADER FLOW WILL BE THE KEY TO HIGHLIGHTING PERIODS MORE PRONE TO ORGANIZED CONVECTIVE DEVELOPMENT. SUCH DETAIL IS NOT TRUSTWORTHY AT THIS JUNCTURE. TEMPERATURES WILL TREND TO NEAR AVERAGE. GAGAN && .AVIATION... FOR THE 18Z TAF PACKAGE...PREDOMINATELY VFR CONDITIONS ARE EXPECTED. VISIBLE SATELLITE SHOWS CIRRUS DECK CONTINUES TO SPREAD ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. BELOW THE CIRRUS SHIELD...CUMULUS FIELD IS DEVELOPING AIDED BY HEATING OF THE DAY. AN AFTERNOON ISOLATED THUNDERSTORM CAN NOT BE RULED OUT WITH THE LATEST SCAN FROM WSR-88D KSGF SHOWING ELEVATED THUNDERSTORMS TRYING TO DEVELOP NEAR URBANA AND WEAUBLEAU...NORTHEAST OF THE TERMINALS. HAVE OPTED TO CONTINUE MENTION OF VICINITY THUNDERSTORMS AT THE TERMINALS THROUGH THE AFTERNOON AND WILL AMEND AS NECESSARY IF CONVECTION FURTHER DEVELOPS. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 21, 3:29 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 329 PM CDT SAT JUN 21 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-222030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 329 PM CDT SAT JUN 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL PERSIST ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THIS AFTERNOON INTO EARLY THIS EVENING. DUE TO LOW WIND SHEAR...ORGANIZED SEVERE WEATHER IS NOT EXPECTED HOWEVER ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY MORNING. STRONG INSTABILITY COUPLED WITH UNSEASONABLY STRONG WIND SHEAR WILL RESULT IN BANDS OF THUNDERSTORMS DEVELOPING ACROSS THE AREA SUNDAY AFTERNOON. SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED. A PERSISTENT...UNSETTLED WEATHER PATTERN WILL MAINTAIN CHANCES FOR THUNDERSTORMS EACH AFTERNOON AND EVENING THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS THE MISSOURI OZARKS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 21, 4:42 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL CAMDENTON 38.01N 92.74W
06/21/2008 M1.00 INCH CAMDEN MO TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND
&&
ANGLELocal storm report, Jun 21, 4:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 SW CAMDENTON 37.98N 92.78W
06/21/2008 E0.75 INCH CAMDEN MO NWS EMPLOYEE
&&
KARDELLLocal storm report, Jun 21, 4:52 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL PLEASANT HOPE 37.46N 93.27W
06/21/2008 E0.88 INCH POLK MO PUBLIC
&&
KARDELLLocal storm report, Jun 21, 5:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 3 E BRANSON 36.64N 93.17W
06/21/2008 M1.00 INCH TANEY MO TRAINED SPOTTER
WINDS OF 30 TO 40 MPH.
&&
ANGLELocal storm report, Jun 21, 5:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 1 NE LEBANON 37.69N 92.65W
06/21/2008 M0.70 INCH LACLEDE MO EMERGENCY MNGR
&&
ANGLELocal storm report, Jun 21, 5:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL LEBANON 37.68N 92.66W
06/21/2008 E0.70 INCH LACLEDE MO EMERGENCY MNGR
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 56 min |
| Jun 21, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 49 min |
| Jun 21, 3:23 PM CDT | Flash Flood Warning | SGF | Greene, Webster | 6 hr |
| Jun 21, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone, Webster | 56 min |
| Jun 21, 3:44 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 28 min |
| Jun 21, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 56 min |
| Jun 21, 4:00 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jun 21, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 55 min |
| Jun 21, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 32 min |
| Jun 21, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 65 min |
| Jun 21, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 49 min |
| Jun 21, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 58 min |
| Jun 21, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski | 37 min |
| Jun 21, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 24 min |
| Jun 21, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 27 min |
| Jun 21, 5:43 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 28 min |
| Jun 21, 5:46 PM CDT | Flash Flood Warning | SGF | Barry, Stone, Taney | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.